# SDR C2XA10RI051

- Difficulty date: April 16, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 27,124 hours, 20,275 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001
- Part serial: 183
- Condition: Inoperative
- Location: Rt Mlg
- Part time: 27,330 hours, 22,121 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 2545 - ALB - FLIGHT CREW REPORTED BANGING NOISE WHEN GEAR RETRACTED.  CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  EWR MX REMOVED AND REPLACED RT MLG UPLOCK BOX AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
